| Catalog Number |
TRF-605 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/15/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Information contained in this report was previously submitted through psr on 04/22/2019.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation were capsular contracture, baker grade iii.Device evaluation: visual analysis of the returned device identified: deformation, flat creases, wear abrasion and was observed after autoclave cycle: cloudy gel and bubbles in gel.A weight test of the explanted material was verified and it was within specification.Based on the device analysis the final assessment is: no observations found related with the complaint reported by the physician.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Patient reported capsular contracture, baker grade iii.The device has been explanted.